# SDR MZZA2009120800123

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 35,069 hours, 12,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC149869
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY 10 STRINGER 28 LEFT HAS CORROSION AND 1 RIVET WITH CORROSION (MARKED).  REMOVED RIVETS PER SRM 51-40-02.  CLEANED CORROSION PER AMM 51-21-31 DAMAGE IS OUT OF LIMIT PER SRM 53-00-03 ADI DETAIL B.  REPAIRED STR 28L AT BAYS 9 & 10 PER SRM 53-00-03 RI REF TO FORM 44-0008- CM FOR ALL WORK DONE.
